Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 108, NWS St. Louis, MO

May 31, 2017Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at May 31, 2017, 11:03 AM CDT for Lincoln County, Missouri. It took effect at Jun 2, 2017, 10:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 31, 2017, 11:03 AM CDT (16:03 UTC)
In effect from
Jun 2, 2017, 10:00 AM CDT
Expired
Jun 6, 2017, 10:06 AM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 26 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Old Monroe (OMNM7).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

026 
WGUS43 KLSX 311603
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1103 AM CDT Wed May 31 2017

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 

  Cuivre River at Old Monroe

.This Flood Warning is a result of backwater from the Mississippi River...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-011603-
/O.NEW.KLSX.FL.W.0108.170602T1500Z-000000T0000Z/
/OMNM7.1.ER.170602T1500Z.170604T0600Z.000000T0000Z.NO/
1103 AM CDT Wed May 31 2017

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Cuivre River at Old Monroe
* from Friday morning until further notice.
* At  7:49 PM Tuesday the stage was 22.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late Friday 
  morning and crest near 24.5 feet early Sunday morning.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/01  06/02  06/03  06/04  06/05

Cuivre River
  Old Monroe      24.0   22.67      23.4   23.9   24.3   24.5   24.5


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$
12 follow-up statements
507 
WGUS83 KLSX 010305
FLSLSX
Flood Statement
National Weather Service St Louis MO
1005 PM CDT Wed May 31 2017

...The flood warning continues for the following river in 
Missouri...
 
 
  Cuivre River at 
  
      Old Monroe
  

.This Flood Warning is a result of backwater from the Mississippi
River...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-020305-
/O.EXT.KLSX.FL.W.0108.170602T1800Z-170609T0000Z/
/OMNM7.1.ER.170602T1800Z.170604T1200Z.170607T1200Z.NO/
1005 PM CDT Wed May 31 2017

The Flood Warning continues for
  The Cuivre River at Old Monroe
* From Friday afternoon until further notice.
* At 7:49 PM Tuesday the stage was 22.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage Friday afternoon 
  and crest near 24.5 feet Sunday morning. 
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.
* Impact:  At 23.5 feet...Minor agricultural land begins to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/01  06/02  06/03  06/04  06/05

Cuivre River
  Old Monroe      24.0   22.67      23.8   24.3   24.5   24.5   24.3


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$
863 
WGUS83 KLSX 011616
FLSLSX
Flood Statement
National Weather Service St Louis MO
1116 AM CDT Thu Jun 1 2017

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

.This Flood Warning is a result of heavy rainfall that fell over the 
basin during the month of May...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-021616-
/O.EXT.KLSX.FL.W.0108.170603T0600Z-170608T1800Z/
/OMNM7.1.ER.170603T0600Z.170604T1800Z.170607T0600Z.NO/
1116 AM CDT Thu Jun 1 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* from late Friday night to Thursday June 08.
* At  8:40 AM Thursday the stage was 23.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Saturday 
  morning and to crest near 24.4 feet by Sunday early afternoon. The 
  river is forecast to fall below flood stage by early Wednesday 
  morning.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.



&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/02  06/03  06/04  06/05  06/06

Cuivre River
  Old Monroe      24.0   23.22      23.7   24.1   24.3   24.3   24.2


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$
688 
WGUS83 KLSX 020216
FLSLSX
Flood Statement
National Weather Service St Louis MO
916 PM CDT Thu Jun 1 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

.This Flood Warning is a result of heavy rainfall that fell over the 
basin during the month of May...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-030216-
/O.EXT.KLSX.FL.W.0108.170603T1200Z-170608T1800Z/
/OMNM7.1.ER.170603T1200Z.170604T1200Z.170607T0600Z.NO/
916 PM CDT Thu Jun 1 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* from Saturday morning to Thursday June 08.
* At  3:46 PM Thursday the stage was 23.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Saturday morning
  and to crest near 24.3 feet by Sunday morning. The river is 
  forecast to fall below flood stage by early Wednesday morning.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.
* Impact:  At 23.5 feet...Minor agricultural land begins to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/02  06/03  06/04  06/05  06/06

Cuivre River
  Old Monroe      24.0   23.31      23.6   24.0   24.3   24.3   24.2


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$
094 
WGUS83 KLSX 021515
FLSLSX
Flood Statement
National Weather Service St Louis MO
1015 AM CDT Fri Jun 2 2017

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

.This Flood Warning is a result of heavy rainfall that fell over the basin
during the month of May...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-031515-
/O.EXT.KLSX.FL.W.0108.170603T1200Z-170608T0600Z/
/OMNM7.1.ER.170603T1200Z.170605T0000Z.170606T1800Z.NO/
1015 AM CDT Fri Jun 2 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* from Saturday morning to late Wednesday night.
* At  7:18 AM Friday the stage was 23.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
  and to crest near 24.3 feet by Sunday evening. The river is 
  forecast to fall below flood stage by Tuesday early afternoon.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.



&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/03  06/04  06/05  06/06  06/07

Cuivre River
  Old Monroe      24.0   23.54      24.0   24.2   24.3   24.1   23.8


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$
492 
WGUS83 KLSX 030208
FLSLSX
Flood Statement
National Weather Service St Louis MO
908 PM CDT Fri Jun 2 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

.This Flood Warning is a result of heavy rainfall that fell over the basin
during the month of May...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-040208-
/O.EXT.KLSX.FL.W.0108.170604T0600Z-170608T0000Z/
/OMNM7.1.ER.170604T0600Z.170604T1800Z.170606T1200Z.NO/
908 PM CDT Fri Jun 2 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* from late Saturday night to Wednesday evening.
* At  4:29 PM Friday the stage was 23.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Sunday 
  morning and to crest near 24.1 feet by Sunday early afternoon. The 
  river is forecast to fall below flood stage by Tuesday morning.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/03  06/04  06/05  06/06  06/07

Cuivre River
  Old Monroe      24.0   23.65      23.8   24.0   24.1   24.0   23.6


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$
367 
WGUS83 KLSX 031511
FLSLSX
Flood Statement
National Weather Service St Louis MO
1011 AM CDT Sat Jun 3 2017

...The flood warning continues for the following river in 
Missouri...
 
  Cuivre River at Old Monroe

.This Flood Warning is a result of heavy rainfall that fell over the basin
during the month of May...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-041511-
/O.EXT.KLSX.FL.W.0108.170603T1800Z-170607T0000Z/
/OMNM7.1.ER.170603T1800Z.170604T1200Z.170605T1200Z.NO/
1011 AM CDT Sat Jun 3 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until Tuesday evening.
* At 9:24 AM Saturday the stage was 23.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon 
  and crest near 24.1 feet by tomorrow morning. The river is 
  forecast to fall below flood stage by Monday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/04  06/05  06/06  06/07  06/08

Cuivre River
  Old Monroe      24.0   23.85      24.1   24.0   23.7   23.3   22.9


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$
214 
WGUS83 KLSX 040239
FLSLSX

Flood Statement
National Weather Service St Louis MO
939 PM CDT Sat Jun 3 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

.This Flood Warning is a result of previous heavy rainfall and less than
a quarter inch forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-050239-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-170607T1200Z/
/OMNM7.1.ER.170604T1200Z.170604T1200Z.170606T0000Z.NO/
939 PM CDT Sat Jun 3 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until Wednesday morning.
* At 8:59 PM Saturday the stage was 23.9 feet.
* Flood stage is 24.0 feet.
* The river is expected to rise to near flood stage Sunday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/04  06/05  06/06  06/07  06/08

Cuivre River
  Old Monroe      24.0   23.90      24.0   24.0   23.9   23.5   23.0

&&

LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080

$$
955 
WGUS83 KLSX 041614
FLSLSX
Flood Statement
National Weather Service St Louis MO
1114 AM CDT Sun Jun 4 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

.This Flood Warning is a result of backwater rises along the
Mississippi River...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-051614-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-170607T0600Z/
/OMNM7.1.ER.170604T1800Z.170604T1800Z.170605T1800Z.NO/
1114 AM CDT Sun Jun 4 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until late Tuesday night.
* At  8:59 PM Saturday the stage was 23.9 feet.
* Flood stage is 24.0 feet.
* The river is expected to rise to near flood stage this afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/05  06/06  06/07  06/08  06/09

Cuivre River
  Old Monroe      24.0   23.90      24.0   23.8   23.4   22.8   22.2


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$
729 
WGUS83 KLSX 050231
FLSLSX

Flood Statement
National Weather Service St Louis MO
931 PM CDT Sun Jun 4 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

.This Flood Warning is a result of previous heavy rainfall and less than
a quarter inch forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-060231-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-170607T1800Z/
/OMNM7.1.ER.170605T0600Z.170605T0600Z.170606T0600Z.NO/
931 PM CDT Sun Jun 4 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until Wednesday afternoon.
* At 1:20 PM Sunday the stage was 24.0 feet.
* Flood stage is 24.0 feet.
* The river is expected to rise to near flood stage Monday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/05  06/06  06/07  06/08  06/09

Cuivre River
  Old Monroe      24.0   23.95      24.0   23.9   23.6   23.1   22.5

&&

LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080

$$
407 
WGUS83 KLSX 051526
FLSLSX
Flood Statement
National Weather Service St Louis MO
1026 AM CDT Mon Jun 5 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

.This Flood Warning is a result of backwater rises along the 
Mississippi River...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-061526-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-170608T0000Z/
/OMNM7.1.ER.170605T0108Z.170605T1800Z.170606T1200Z.NO/
1026 AM CDT Mon Jun 5 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until Wednesday evening.
* At  7:03 AM Monday the stage was 24.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall below flood stage tomorrow morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/06  06/07  06/08  06/09  06/10

Cuivre River
  Old Monroe      24.0   24.08      24.0   23.6   23.1   22.5   21.9

&&

LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080

$$
771 
WGUS83 KLSX 060214
FLSLSX

Flood Statement
National Weather Service St Louis MO
914 PM CDT Mon Jun 5 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

.This Flood Warning is a result of previous heavy rainfall and zero 
forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-070214-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-170608T0600Z/
/OMNM7.1.ER.170605T0108Z.170606T0600Z.170606T1800Z.NO/
914 PM CDT Mon Jun 5 2017

The Flood Warning continues for
  the Cuivre River at Old Monroe
* until late Wednesday night.
* At 7:03 AM Monday the stage was 24.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall below flood stage early Tuesday
  afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/06  06/07  06/08  06/09  06/10

Cuivre River
  Old Monroe      24.0   24.08      24.0   23.7   23.2   22.6   22.0

&&

LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080

$$
447 
WGUS83 KLSX 061506
FLSLSX
Flood Statement
National Weather Service St Louis MO
1006 AM CDT Tue Jun 6 2017

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Cuivre River at Old Monroe

.This Flood Warning was a result of backwater flooding along the 
Mississippi River...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-061536-
/O.CAN.KLSX.FL.W.0108.000000T0000Z-170608T0600Z/
/OMNM7.1.ER.170605T0108Z.170605T1203Z.170606T0648Z.NO/
1006 AM CDT Tue Jun 6 2017

The Flood Warning is cancelled for
  the Cuivre River at Old Monroe.
* At  6:30 AM Tuesday the stage was 24.0 feet.
* Flood stage is 24.0 feet.
* The river fell below flood stage at  1:48 AM Tuesday.
* The river will continue falling to 23.7 feet by tomorrow morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/07  06/08  06/09  06/10  06/11

Cuivre River
  Old Monroe      24.0   23.98      23.7   23.2   22.6   22.0   21.3

&&

LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 31, 6:55 AM CDT, 4 hours 8 minutes earlier.

Area forecast discussion, May 31, 6:55 AM CDT, 4 hours 8 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
655 AM CDT Wed May 31 2017

.SHORT TERM...  (Through Late Tonight)
Issued at 338 AM CDT Wed May 31 2017

Isolated showers and thunderstorms over central Illinois early this
morning are occurring along a weak cold front that extends from
central Illinois into northern Missouri.  This front will move
slowly south this morning into southern parts of Missouri and
southern Illinois before it becomes quasi-stationary underneath west-
northwesterly flow aloft.  Weak moisture convergence along the front
this afternoon will allow for additional scattered shower and
thunderstorm development.  The best chance of this will be along and
south of I-70 this afternoon.  A better chance for development will
occur late this evening and overnight when the low level moisture
convergence increase over the Plains which will increase the chance
that a MCS will develop over eastern KS/western MO that will
eventually move across central Missouri late tonight.  Have added
high chance/low likely PoPS for late tonight over the
central/southeast Missouri counties for this possibility.

Temperatures today and tonight will be close to agreeable MOS
guidance.

Britt

.LONG TERM...  (Thursday through Tuesday)
Issued at 338 AM CDT Wed May 31 2017

Warm front over southwest Missouri early Thursday morning will move
northeast to cross the Mississippi River by 00Z Friday. The GFS
pools dewpoints along the front into the upper 60s and low 70s along
the front up to the Mississippi River, which generates CAPE values
in excess of 2500 J/Kg.  The NAM is less aggressive with the
northeast movement of the front and keeps the greatest instability
mainly over southwest into west central Missouri.  The 30/12Z ECMWF
supports the slower NAM, which would also support lower PoPs for
Thursday afternoon and evening than the GFS. Either way, there is
enough level moisture convergence to continue to  support chance
PoPs for the time period...still just some question on timing,
position, and severity of any storms that do form.

The front should be northeast of the area on Friday.  The atmosphere
gets unstable once again Friday afternoon, but with low level
ridging and no synoptic boundary to trigger convection, think a
relatively low PoP (slight chance) is still appropriate unless
there are mesoscale boundaries in the area left over from
nocturnal storms.

Medium range guidance is coming into better agreement for this
weekend's weather.  A shortwave will dive southeast across the Great
Plains into the Midwest on Saturday.  The resulting surface low will
move across Minnesota and Wisconsin late Saturday night into Sunday
morning and the trailing cold front will pass through our area
during the day on Sunday.  Between the deepening shortwave and the
approaching cold front, there should be enough forcing to for
thunderstorms to develop.  Most likely period will be Saturday
afternoon and evening with decreasing coverage overnight into
Sunday.  The GFS is still slower than the ECMWF and if the GFS
solution works out better there will probably be some lingering
precip on Sunday as well.  Either way, the precip should be moving
out of the area by Sunday afternoon/evening.

Latest medium range guidance develops a high amplitude pattern with
a large upper level low over the eastern CONUS for Monday and
Tuesday next week.  Strong northerly flow should keep us dry both
days with temperatures below normal.

Carney

&&

.AVIATION...  (For the 12z TAFs through 12z Thursday Morning)
Issued at 653 AM CDT Wed May 31 2017

A front will move south across the area today. Isolated
thunderstorms are expected to develop across central and southeast
Missouri which may affect KCOU this afternoon, but expect them to
stay south of the St. Louis area terminals and KUIN. Additional
thunderstorms will develop along the front and move across central
Missouri late tonight which may affect KCOU. These storms are also
expected to stay south of the St. Louis area terminals and KUIN.
Any storms will be capable of producing brief MVFR/IFR ceilings
and visibilities. Otherwise dry and VFR conditions are expected
during the period with light winds.

SPECIFICS FOR KSTL: Dry and VFR conditions are expected with light
winds. Scattered showers and thunderstorms are expected to stay
mainly south of the terminal this afternoon and tonight.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 31, 4:27 AM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
427 AM CDT Wed May 31 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
427 AM CDT Wed May 31 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

Isolated severe thunderstorms are possible across parts of
central Missouri this afternoon and tonight. Isolated damaging
wind gusts and hail up to 1 inch are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated severe thunderstorms are possible again on Thursday
across much of the area. Isolated damaging wind gusts and hail up
to 1 inch are possible.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation across parts of central Missouri is
possible this afternoon and tonight.

Carney

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.